# SDR UALA2010062802279

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 80,272 hours, 9,807 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Tolerance
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 54L TO 58L EMERGENCY LIGHTS INOPERATIVE. ACCOMPLISHED TEST. FOUND BAD WIRE AT POWER SUPPLY. REPLACED WIRE.
